# SDR DALA2023122110452

- Difficulty date: December 18, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 71,223 hours, 23,284 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 1L DOOR SLIDE LIGHT INDICATOR INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED 1L ESCAPE SLIDE ARMED CONDITION INDICATOR LIGHT ASSY PER B757 IPC 33-51. (5088552)
